RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. IMI UdGU:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. IMI UdGU, 2002, Issue 2(25), Pages 51–54 (Mi iimi267)  

On some properties of almost periodic solutions of control systems

A. G. Ivanov

Udmurt State University, Izhevsk

Abstract: We present some properties of solutions of almost periodic control systems which are directly used in problems of optimal control of almost periodic motions.

Full text: PDF file (163 kB)
References: PDF file   HTML file
UDC: 517.917
Received: 01.04.2002

Citation: A. G. Ivanov, “On some properties of almost periodic solutions of control systems”, Izv. IMI UdGU, 2002, no. 2(25), 51–54

Citation in format AMSBIB
\Bibitem{Iva02}
\by A.~G.~Ivanov
\paper On some properties of almost periodic solutions of control systems
\jour Izv. IMI UdGU
\yr 2002
\issue 2(25)
\pages 51--54
\mathnet{http://mi.mathnet.ru/iimi267}


Linking options:
  • http://mi.mathnet.ru/eng/iimi267
  • http://mi.mathnet.ru/eng/iimi/y2002/i2/p51

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Института математики и информатики Удмуртского государственного университета
    Number of views:
    This page:70
    Full text:28
    References:30

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020